# SDR A6WA200840006

- Difficulty date: January 4, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1968
- Condition: Failed
- Location: Nlg
- Part time: 13,091 hours, 11,782 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SELECTED GEAR LEVER UP.  RECEIVED TRIPLE CHIME AND DISAGREE AURAL MESSAGE.  GOT GEAR DISAGREE NOSE GEAR DOOR WARN MESSAGES AND WOW INPUT AND NWS INOPERATIVE CAUTION MESSAGES.  EXECUTED QRH IN THAT ORDER, HAD 3 GEAR DOWN LOCKED INDICATIONS. REMOVED AND REPLACED NLG SELECTOR VALVE, SWING OF NLG CHECKS GOOD IAW AMM 32-33-10.  (K)
